# SDR DHL2001724002

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Saturated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLING AT THRUST LEVELS ANYWHERE ABOVE IDLE.  N1 FLUCTUATING 3 TO 4 PERCENT (UNSTABLE) N1 INDICATING 28 TO 33 PERCENT, N2 52 PERCENT AFTER COMPRESSOR STALL.  EXIT TEMP AT 390 FUEL HEAT AND ENGINE ANTI-ICE TRIED.  TROUBLESHOT SYSTEM, FOUND PRBC SOAKED WITH WATER.  CLEANED (AIR), PERFORMED ENGINE RUN IAW JRH, CH 7.9, PAGE 13, NO DEFECTS NOTED.
